research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Asymptotic Stability of Index 2 and 3 Hesenberg Differential Algebraic Equations
الاستقرارية المطلقه للمعادلة التفاضلية الجبرية من نوع هسنبرك ذات الدليل 2و3

Author: Kamal H. Yasir كمال حامد ياسر
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 4B Pages: 1927-1934
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

This paper aims to study the asymptotic stability of the equilibrium points of the index 2 and index 3 Hesenberg differential algebraic equations. The problem reformulated to an equivalent explicit differential algebraic equations system, so the asymptotic stability is easily investigated. The singular points such as impasse points and singularity induced bifurcation points are identified in this kind of differential algebraic equations by using conclusion of the explicit differential algebraic equations.

يهدف هذا البحث الى دراسة الاستقرارية المطلقة لنقاط الاتزان للمعادله التفاضلية الجبرية من نوع هسنبرك ذات الدليل 2 و3. تم اعادة صياغة المعادلة التفاضلية الجبرية الى معادلة تفاضلية جبرية ضمنية مكافئة وبالتالي فمن السهوله دراسة الاستقراريه المطلقه. كذلك باستخدام المعادلة التفاضلية الجبريه الضمنية المكافئه تم البحث عن النقاط المنفرده مثل النقاط المعيقه والنقاط التي تولد تفرع الحل .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)